Integrable approximation to the overlap of resonances

Nenhuma Miniatura disponível

Data

1992-03-02

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We study the interaction of resonances with the same order in families of integrable Hamiltonian systems. This can occur when the unperturbed Hamiltonian is at least cubic in the actions. An integrable perturbation coupling the action-angle variables leads to the disappearance of an island through the coalescence of stable and unstable periodic orbits and originates a complex orbit plus an isolated cubic resonance. The chaotic layer that appears when a general term is added to the Hamiltonian survives even after the disappearance of the unstable periodic orbit. © 1992.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physics Letters A, v. 162, n. 6, p. 457-463, 1992.

Itens relacionados

Financiadores

Coleções